MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL MANUFACTURING S.A. DE C.V. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/133/060
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the tracheal tube cuff deflated immediately upon re-intubation, following a similar failure and requiring the patient a total of four times, three more times following this incident.According to the reporter, during a stomatological procedure, a size 6.0 tracheal tube was used for left nasal intubation via the left nostril with the assistance of a video laryngoscope.Passage through the nasal turbinates was achieved without difficulty.Intubation was described as easy, with good visualization of the vocal cords, and magill forceps were not utilized.The reporter stated that during attempted cuff inflation, inflation failure was observed, as the cuff progressively deflated during inflation.Per the anesthesiologist, no issue was identified with the cuff valve.The initial tube was replaced with a second tube of the same type and size; however, the same cuff deflation issue was observed.A third tube change was then performed using a reinforced (armored) size 5.5 tube.Intubation was successful; however, the cuff deflation issue persisted.A fourth tube, a reinforced tube obtained from the equipment reserve, was subsequently used, and the reported issue did not recur.
 
Additional Manufacturer Narrative
D3 - postal code was updated.D7a - single use device was updated.The suspected device was not received for evaluation.The device history file was reviewed.There were no nonconformities were identified that may have contributed to the reported complaint.The complaint cannot be replicated or confirmed, and a root cause was unable to be determined.A good faith effort was conducted to retrieve the device from the customer.

Brand Name
PORTEX ENDOTRACHEAL TUBES POLAR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24965603
Report Number3012307300-2026-04112
Device Sequence Number13386074
Product Code BTR
UDI-Device Identifier15019315020339
UDI-Public(01)15019315020339(17)280724(10)4414912
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/133/060
Device Lot Number4414912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown